MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 8-IN PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 8-IN PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number MX5301
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the 8-in pressure rated extension set disconnected at the y-site when the patient turned in bed.The following information was provided by the initial reporter: customer has had two extension sets in the past week disconnect at the y-site with a patient turning in the bed.The extension set in the pictures was easily pulled off without great effort.
 
Additional Manufacturer Narrative
H.6.Investigation: a sample has been received and analyzed by our quality team.The customer's complaint of separation has been verified.A device history record review for model mx5301 lot number 20065502 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.After close analyses under microscope, the root cause of the separation is an insufficient/ uneven application of solvent at tubing fitment.
 
Event or Problem Description

Brand Name
8-IN PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10766668
Report Number9616066-2020-20217
Device Sequence Number11047513
Product Code FPA
UDI-Device Identifier50885403237551
UDI-Public50885403237551
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/17/2025
Device Model NumberMX5301
Device Catalogue NumberMX5301
Device Lot Number20065502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1